MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35X PROFLEXX

FERNO-WASHINGTON, INC. 35X PROFLEXX
Model Number 0015710
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the stretcher allegedly failed to engage with the ambulance safety hook and the patient fell off the stretcher resulting in an abrasion to their head and left arm.The patient was transported to the er for further evaluation.No further details of the incident were provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to conduct a visual and functional evaluation at the customer's location.The stretcher was cycle tested and the reported issue could not be duplicated.All hardware and spings in the safety bail assembly were present, tight and functioning as intended.No repairs were required and the stretcher was returned to service.

Brand Name
35X PROFLEXX
Common Device Name
35X PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key20976590
Report Number1523574-2024-00085
Device Sequence Number19841975
Product Code FPO
UDI-Device Identifier00190790000332
UDI-Public(01)00190790000332(11)181030
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015710
Device Catalogue Number0015710
Device Lot NumberM024790
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale